Alert archive / Nebraska / Snow Advisories in 2007

Snow Advisory 1, NWS North Platte, NE

January 20, 200726 counties in Nebraska

NWS North Platte, NE issued this snow advisory at Jan 20, 2007, 2:22 AM MST for 26 counties in Nebraska. It took effect at Jan 20, 2007, 2:00 PM MST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2007, 2:22 AM MST (09:22 UTC)
In effect from
Jan 20, 2007, 2:00 PM MST
Expired
Jan 21, 2007, 3:01 PM MST
In force
25 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.4 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1890 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 200922
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
322 AM CST SAT JAN 20 2007

...WINTER STORM TO AFFECT WESTERN AND NORTH CENTRAL NEBRASKA THIS
WEEKEND...

.A WINTER STORM ORGANIZING OVER THE SOUTHWEST UNITED STATES WILL
LIFT NORTHEAST ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS
AFTERNOON INTO SUNDAY. MOISTURE WILL BE TRANSPORTED OUT OF THE
SOUTHERN PLAINS THIS MORNING AHEAD OF THE SYSTEM. THIS STORM HAS THE
POTENTIAL TO PRODUCE WIDESPREAD SNOW ACCUMULATION AMOUNTS OF 2 TO 5
INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME DRIFTING.

NEZ057>059-069>071-202100-
/O.UPG.KLBF.WS.A.0001.070121T0000Z-070121T1800Z/
/O.NEW.KLBF.SN.Y.0001.070120T2100Z-070122T0000Z/
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
322 AM CST SAT JAN 20 2007 /222 AM MST SAT JAN 20 2007/

...SNOW ADVISORY IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 6 PM CST /5 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 3 PM CST /2 PM MST/ THIS
AFTERNOON TO 6 PM CST /5 PM MST/ SUNDAY. 

LIGHT SNOW IS EXPECTED TO DEVELOP IN SOUTHWESTERN NEBRASKA
THIS AFTERNOON AND INCREASE IN INTENSITY SATURDAY EVENING AS THE
MAIN PORTION OF THE SYSTEM MOVES NORTHEAST INTO NORTH CENTRAL
NEBRASKA. THIS STORM HAS THE POTENTIAL TO PRODUCE SNOW AMOUNTS IN
THE 3 TO 5 INCH RANGE.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NEZ006>010-025>029-036>038-202100-
/O.UPG.KLBF.WS.A.0001.070121T0000Z-070121T1800Z/
/O.NEW.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-MCPHERSON-LOGAN-CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...TRYON...STAPLETON...BROKEN BOW
322 AM CST SAT JAN 20 2007

...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO THE WINTER
STORM WATCH IS NO LONGER IN EFFECT.

LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE SANDHILLS AND
NORTHERN NEBRASKA EARLY THIS EVENING AND LAST THROUGH THE DAY
SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE 3 TO 5 INCH
RANGE...THOUGH ISOLATED AMOUNTS MAY REACH HIGHER. 

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NEZ056-202100-
/O.NEW.KLBF.SN.Y.0001.070120T2100Z-070122T0000Z/
DEUEL-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS
222 AM MST SAT JAN 20 2007

...SNOW ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM MST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM
MST SUNDAY. 

LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE SOUTHERN NEBRASKA
PANHANDLE LATE THIS AFTERNOON AND INCREASE IN INTENSITY SATURDAY
EVENING AS THE MAIN PORTION OF THE SYSTEM MOVES NORTHEAST INTO
NORTH CENTRAL NEBRASKA. THIS STORM HAS THE POTENTIAL TO PRODUCE
SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NEZ004-005-022>024-035-094-202100-
/O.NEW.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/
SHERIDAN-EASTERN CHERRY-GARDEN-GRANT-HOOKER-ARTHUR-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
OSHKOSH...HYANNIS...MULLEN...ARTHUR...CODY...MERRIMAN...KILGORE
322 AM CST SAT JAN 20 2007 /222 AM MST SAT JAN 20 2007/

...SNOW ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS EVENING
TO 6 PM CST /5 PM MST/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO 6 PM CST /5 PM MST/ SUNDAY. 

LIGHT SNOW IS EXPECTED TO DEVELOP ACROSS THE SANDHILLS AND
NORTHERN NEBRASKA EARLY THIS EVENING AND LAST THROUGH THE DAY
SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE 2 TO 5 INCH
RANGE...THOUGH ISOLATED AMOUNTS MAY REACH HIGHER. ONE AREA OF
CONCERN WILL BE OVER NORTHERN SHERIDAN COUNTY WHERE THE TERRAIN
MAY HELP PRODUCE SNOW AMOUNTS AROUND 6 INCHES.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

13
6 follow-up statements
000 
WWUS43 KLBF 202137
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 PM CST SAT JAN 20 2007

...WINTER STORM MOVING INTO WESTERN AND NORTH CENTRAL NEBRASKA
THIS WEEKEND...

.A WINTER STORM OVER THE SOUTHERN AND CENTRAL PLAINS WILL CONTINUE
TO SPREAD SNOW INTO WESTERN AND NORTH CENTRAL NEBRASKA THIS
WEEKEND AS IT MOVES NORTHEAST. THIS STORM HAS THE POTENTIAL TO
PRODUCE WIDESPREAD SNOW ACCUMULATION AMOUNTS OF 2 TO 5
INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME DRIFTING.

NEZ056>059-069>071-210545-
/O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
337 PM CST SAT JAN 20 2007 /237 PM MST SAT JAN 20 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY. 

LIGHT SNOW WILL CONTINUE TO MOVE NORTH INTO SOUTHWEST WEST CENTRAL
AND NORTH CENTRAL NEBRASKA TONIGHT AS THE MAIN STORM SYSTEM OVER
THE SOUTHERN PLAINS LIFTS NORTHEAST THROUGH THE DAY SUNDAY. SNOW
WILL INCREASE IN INTENSITY TONIGHT WITH THE HEAVIEST SNOWFALL
AMOUNTS EXPECTED EAST OF A LINE FROM IMPERIAL TO NORTH PLATTE TO
ONEILL. THIS STORM HAS THE POTENTIAL TO PRODUCE SNOW AMOUNTS IN
THE 3 TO 5 INCH RANGE.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NEZ004>010-022>029-035>038-094-210545-
/O.CON.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY...
MERRIMAN...KILGORE
337 PM CST SAT JAN 20 2007 /237 PM MST SAT JAN 20 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY. 

LIGHT SNOW WILL SPREAD NORTH INTO THE NEBRASKA SANDHILLS TONIGHT
AND SPREAD NORTH TO THE SOUTH DAKOTA BORDER OVERNIGHT AND LAST
THROUGH THE DAY SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE 3
TO 5 INCH RANGE.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

POWER
000 
WWUS43 KLBF 202141 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
341 PM CST SAT JAN 20 2007

...WINTER STORM MOVING INTO WESTERN AND NORTH CENTRAL NEBRASKA
THIS WEEKEND...

.A WINTER STORM OVER THE SOUTHERN AND CENTRAL PLAINS WILL
CONTINUE TO SPREAD SNOW INTO WESTERN AND NORTH CENTRAL NEBRASKA
THIS WEEKEND AS IT MOVES NORTHEAST. THIS STORM HAS THE POTENTIAL
TO PRODUCE WIDESPREAD SNOW ACCUMULATION AMOUNTS OF 2 TO
5 INCHES...WITH ISOLATED AMOUNTS NEAR 6 INCHES.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME DRIFTING.

NEZ056>059-069>071-211015-
/O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
341 PM CST SAT JAN 20 2007 /241 PM MST SAT JAN 20 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY. 

LIGHT SNOW WILL CONTINUE TO MOVE NORTH INTO SOUTHWEST WEST
CENTRAL AND NORTH CENTRAL NEBRASKA TONIGHT AS THE MAIN STORM
SYSTEM OVER THE SOUTHERN PLAINS LIFTS NORTHEAST THROUGH THE DAY
SUNDAY. SNOW WILL INCREASE IN INTENSITY TONIGHT WITH THE HEAVIEST
SNOWFALL AMOUNTS EXPECTED EAST OF A LINE FROM IMPERIAL TO NORTH
PLATTE TO ONEILL. THIS STORM HAS THE POTENTIAL TO PRODUCE SNOW
AMOUNTS IN THE 3 TO 5 INCH RANGE.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

NEZ004>010-022>029-035>038-094-211015-
/O.CON.KLBF.SN.Y.0001.070121T0000Z-070122T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CODY...
MERRIMAN...KILGORE
341 PM CST SAT JAN 20 2007 /241 PM MST SAT JAN 20 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY. 

LIGHT SNOW WILL SPREAD NORTH INTO THE NEBRASKA SANDHILLS TONIGHT
AND SPREAD NORTH TO THE SOUTH DAKOTA BORDER OVERNIGHT AND LAST
THROUGH THE DAY SUNDAY. MOST AREAS WILL SEE SNOW AMOUNTS IN THE
3 TO 5 INCH RANGE.

NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KLBF 210304
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CST SAT JAN 20 2007

.SNOW WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
THROUGH SUNDAY. A BAND OF HEAVIER SNOW HAS DEVELOPED ACROSS
PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA AND IS LEADING TO
HEAVIER THAN EXPECTED SNOWFALL. THEREFORE HEAVY SNOW WARNINGS FOR
SNOW TOTAL IN THE 6 TO 9 INCH RANGE WILL BE IN PLACE MAINLY ALONG
AND EAST OF AN IMPERIAL TO NORTH PLATTE TO BROKEN BOW LINE. 

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME DRIFTING.

NEZ038-059-069>071-211200-
/O.UPG.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
/O.NEW.KLBF.HS.W.0001.070121T0304Z-070122T0000Z/
CUSTER-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
904 PM CST SAT JAN 20 2007 /804 PM MST SAT JAN 20 2007/

...HEAVY SNOW WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

MODERATE SNOW WITH AREAS OF HEAVY SNOW WILL CONTINUE ACROSS THE
WARNING AREA OVERNIGHT AND INTO THE MID MORNING HOURS ON SUNDAY.
IN GENERAL MOST AREAS WILL RECEIVE 4 TO 6 INCHES...HOWEVER A
STRONGER BAND OF SNOW EXTENDING FROM IMPERIAL TO NORTH PLATTE TO
BROKEN BOW HAS THE POTENTIAL TO PRODUCE STORM TOTALS IN THE 6 TO 9
INCH RANGE. ALONG WITH THE HEAVIER SNOWFALL...VISIBILITIES WILL BE
REDUCED TO A HALF OF A MILE OR LESS AT TIMES...CREATING HAZARDOUS
TRAVEL CONDITIONS. 

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

NEZ004>010-022>029-035>037-056>058-094-211200-
/O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-DEUEL-KEITH-PERKINS-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...CODY...MERRIMAN...KILGORE
904 PM CST SAT JAN 20 2007 /804 PM MST SAT JAN 20 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
SUNDAY. 

LIGHT SNOW WILL CONTINUE TO MOVE NORTH ACROSS THE SANDHILLS INTO
NORTHERN NEBRASKA OVERNIGHT. THIS STORM HAS THE POTENTIAL TO
PRODUCE WIDESPREAD SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE...THOUGH
LESS AMOUNTS MAY BE FOUND ALONG THE SOUTH DAKOTA BORDER.
VISIBILITIES MAY BE REDUCED TO LESS A MILE A TIMES IN THE MODERATE
SNOW BANDS.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

13
000 
WWUS43 KLBF 210754
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
154 AM CST SUN JAN 21 2007

.SNOW WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
THROUGH SUNDAY. A BAND OF HEAVIER SNOW HAS DEVELOPED ACROSS
PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA AND IS LEADING TO
HEAVIER THAN EXPECTED SNOWFALL. THEREFORE HEAVY SNOW WARNINGS FOR
SNOW TOTAL IN THE 6 TO 9 INCH RANGE WILL BE IN PLACE MAINLY ALONG
AND EAST OF AN IMPERIAL TO NORTH PLATTE TO BROKEN BOW LINE.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME DRIFTING.

NEZ009-010-027>029-211800-
/O.UPG.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
/O.EXA.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/
ROCK-HOLT-LOUP-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...BASSETT...ONEILL...TAYLOR...BURWELL...
BARTLETT
154 AM CST SUN JAN 21 2007

...HEAVY SNOW WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

SNOW...MODERATE TO HEAVY AT TIMES WILL CONTINUE THROUGH AT LEAST
THE MID MORNING HOURS ACROSS NORTH CENTRAL NEBRASKA. REPORTS OF UP
TO 4 INCHES OF SNOW HAVE ALREADY FALLEN AND 2 TO 4 ADDITIONAL
INCHES ARE POSSIBLE BEFORE THIS STORM MOVES OFF TO THE NORTHEAST
LATE THIS AFTERNOON. STORM TOTAL SNOWFALL WILL BE IN THE 5 TO 8
INCH RANGE. VISIBILITIES WILL BE REDUCED TO A HALF OF MILE OR LESS
AT TIMES IN THE HEAVIER SNOW BANDS.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

NEZ038-059-069>071-211800-
/O.CON.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/
CUSTER-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...BROKEN BOW...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
154 AM CST SUN JAN 21 2007 /1254 AM MST SUN JAN 21 2007/

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON. 

MODERATE SNOW WITH AREAS OF HEAVY SNOW WILL CONTINUE ACROSS THE
WARNING AREA OVERNIGHT AND INTO THE MID MORNING HOURS ON SUNDAY.
IN GENERAL MOST AREAS WILL RECEIVE 4 TO 6 INCHES...HOWEVER A
STRONGER BAND OF SNOW EXTENDING FROM IMPERIAL TO NORTH PLATTE TO
BROKEN BOW HAS THE POTENTIAL TO PRODUCE STORM TOTALS IN THE 6 TO
9 INCH RANGE. ALONG WITH THE HEAVIER SNOWFALL...VISIBILITIES WILL
BE REDUCED TO A HALF OF A MILE OR LESS AT TIMES...CREATING
HAZARDOUS TRAVEL CONDITIONS.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

NEZ004>008-022>026-035>037-056>058-094-211800-
/O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...CODY...MERRIMAN...KILGORE
154 AM CST SUN JAN 21 2007 /1254 AM MST SUN JAN 21 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

LIGHT SNOW WILL CONTINUE TO MOVE NORTH ACROSS THE SANDHILLS INTO
NORTHERN NEBRASKA OVERNIGHT. THIS STORM HAS THE POTENTIAL TO
PRODUCE WIDESPREAD SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE...THOUGH
LESS AMOUNTS MAY BE FOUND ALONG THE SOUTH DAKOTA BORDER.
VISIBILITIES MAY BE REDUCED TO LESS A MILE A TIMES IN THE
MODERATE SNOW BANDS.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING OF THE NEW SNOWFALL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KLBF 210929
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 AM CST SUN JAN 21 2007

.SNOW WILL CONTINUE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
THOUGH LATE THIS AFTERNOON. MODERATE TO HEAVY SNOW WILL CONTINUE
THROUGH MID MORNING ACROSS PORTIONS OF SOUTHWEST AND NORTH CENTRAL
NEBRASKA...WHERE SNOW TOTAL IN THE 5 TO 8 INCH RANGE WILL BE
COMMON MAINLY ALONG AND EAST OF AN IMPERIAL TO NORTH PLATTE TO
BASSETT LINE.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH LATER TODAY WITH THE
POTENTIAL FOR SOME DRIFTING AS GUST MAY REACH UP TO 25 MPH.

NEZ009-010-027>029-038-059-069>071-220000-
/O.CON.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/
ROCK-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...BASSETT...ONEILL...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
329 AM CST SUN JAN 21 2007 /229 AM MST SUN JAN 21 2007/

...HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON...

A HEAVY SNOW WARNING REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/
THIS AFTERNOON. 

LIGHT SNOW WITH AREAS OF MODERATE SNOW WILL CONTINUE ACROSS THE
WARNING AREA INTO THE LATE MORNING HOURS ON SUNDAY. IN GENERAL
MOST AREAS WILL RECEIVE 4 TO 7 INCHES...HOWEVER CONSISTENT BANDS
ROTATING INTO AREAS EAST OF A LINE FROM NORTH PLATTE TO BASSETT
HAS THE POTENTIAL TO PRODUCE STORM TOTALS IN THE 6 TO 8 INCH
RANGE. ALONG WITH THE HEAVIER SNOWFALL...VISIBILITIES WILL BE
REDUCED TO A HALF OF A MILE OR LESS AT TIMES...CREATING HAZARDOUS
TRAVEL CONDITIONS.

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST
THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF
YOU MUST...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

$$

NEZ004>008-022>026-035>037-056>058-094-220000-
/O.CON.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...CODY...MERRIMAN...KILGORE
329 AM CST SUN JAN 21 2007 /229 AM MST SUN JAN 21 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

LIGHT SNOW WITH A FEW AREAS OF MODERATE SNOW THIS MORNING WILL
CONTINUE ACROSS THE SANDHILLS INTO NORTHERN NEBRASKA THROUGH THE
AFTERNOON HOURS. THIS STORM HAS THE POTENTIAL TO PRODUCE
WIDESPREAD SNOW AMOUNTS IN THE 3 TO 5 INCH RANGE...THOUGH LESS
AMOUNTS SHOULD BE FOUND ALONG THE SOUTH DAKOTA BORDER WEST OF
HIGHWAY 61. VISIBILITIES MAY BE REDUCED TO LESS A MILE A TIMES IN
THE MODERATE SNOW BANDS.

NORTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH WITH A FEW GUSTS UP
TO 30 MPH PRODUCING SOME DRIFTING OF THE NEW SNOWFALL.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

13
000 
WWUS43 KLBF 212201
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CST SUN JAN 21 2007

...HEAVY SNOW WARNING AND SNOW ADVISORY CANCELLED...

.AN UPPER LEVEL LOW PRESSURE SYSTEM CONTINUES TO MOVE TO THE
SOUTH OUT OF THE REGION. LIGHT SNOW ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA WILL TAPER TO FLURRIES BY MIDNIGHT WITH LITTLE
ADDITIONAL ACCUMULATIONS OF SNOW. 

NEZ009-010-027>029-038-059-069>071-212315-
/O.CAN.KLBF.HS.W.0001.000000T0000Z-070122T0000Z/
ROCK-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-CHASE-HAYES-
FRONTIER-
INCLUDING THE CITIES OF...BASSETT...ONEILL...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS
401 PM CST SUN JAN 21 2007 /301 PM MST SUN JAN 21 2007/

...HEAVY SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
HEAVY SNOW WARNING. 

WINDS AND SNOW CONTINUE TO DIMINISH ACROSS THE AREA LATE THIS
AFTERNOON. THE HEAVY SNOW WARNING IS CANCELLED.

$$

NEZ004>008-022>026-035>037-056>058-094-212315-
/O.CAN.KLBF.SN.Y.0001.000000T0000Z-070122T0000Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-GARDEN-GRANT-HOOKER-
THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-DEUEL-KEITH-PERKINS-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...OSHKOSH...HYANNIS...MULLEN...
THEDFORD...DUNNING...ARTHUR...TRYON...STAPLETON...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...CODY...MERRIMAN...KILGORE
401 PM CST SUN JAN 21 2007 /301 PM MST SUN JAN 21 2007/

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
SNOW ADVISORY. 

WINDS AND SNOW CONTINUE TO DIMINISH ACROSS THE AREA LATE THIS
AFTERNOON. THE SNOW ADVISORY IS CANCELLED.

$$

POWER

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this snow advisory went out at Jan 19, 2:48 PM MST, 11 hours 34 minutes earlier.

Area forecast discussion, Jan 19, 2:48 PM MST, 11 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CST FRI JAN 19 2007

.SYNOPSIS...
CUTOFF H5 LOW OVER BAJA THIS AFTERNOON CLEARLY EVIDENT IN WV
IMAGERY. ABUNDANT MID AND HIGH MOISTURE STREAMING ALONG JET INTO
SOUTHERN AND CENTRAL PLAINS. NORTHERN STREAM H5 TROUGH TO AFFECT
FORECAST AREA ON SUNDAY CURRENTLY OVER GULF OF ALASKA.

&&

.DISCUSSION...
WINTER STORM MOVING OUT OF SOUTHWEST CONUS THROUGH THE WEEKEND
MAIN FOCUS OF FORECAST.

MODELS IN FAIR AGREEMENT IN NEAR TERM ON TIMING OF SYSTEMS.
DIFFERENCES OCCUR IN NORTHERN EXTENT AND WESTERN EXTENT OF SYSTEM.
HAVE GOOD CONFIDENCE IN TIMING BUT AM NOT EXTREMELY CONFIDENT WITH
QPF FORECAST AND NORTHWARD EXTENT. BUFR SOUNDINGS INDICATING ALL
SNOW FOR STORM EVENT. 18Z RUN COMING IN WEAKER AND SOMEWHAT DRIER.
ISENTROPIC LIFT IMPRESSIVE OVER THE FORECAST AREA BUT HAS BACKED
OFF ON THE EARLIER 3-5GM/KG MOISTURE AMOUNTS...TO AROUND 3GM/KG.
FAIRLY CONFIDENT WITH AMOUNTS ALONG EASTERN EXTENT OF FORECAST
AREA BUT A BLEND FOR THE NORTH AND WEST. THROUGH SUNDAY NOON. WITH
UNCERTAINTY AND POSSIBILITY OF DRY SLOT HINTED AT BY NAM HAVE
RETAINED WINTER STORM WATCH.

CONCERN SUNDAY MORNING WITH DEFORMATION H5 NORTHERN STREAM TROUGH
DROPPING OUT OF NORTHWEST FLOW. FAIR AMOUNT OF MID LEVEL FORCING
BUT QPF LACKING POSSIBLY ANOTHER INCH SNOWFALL NORTHWEST ZONES.

EXTENDED HAS BACKDOOR FRONT AFFECTING THE AREA ON TUESDAY NIGHT
INTO WEDNESDAY THEN MODEL DIFFERENCES WITH RIDGE TRYING TO BUILD
IN HAVE TRENDED TEMPERATURES UP AFTER WEDNESDAY.

&&

.AVIATION...
VFR CONDITIONS FOR WESTERN AND NORTH CENTRAL NEBRASKA THROUGH 18Z
SATURDAY WITH MVFR CLOUDS STREAMING NORTH INTO SOUTHWEST NEBRASKA AFTER
18Z SATURDAY WITH LIGHT SNOW DEVELOPING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING
FOR NEZ006>010-025>029-036>038-057>059-069>071.

&&

POWER
Hazardous weather outlook, Jan 19, 2:06 PM MST, 12 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
306 PM CST FRI JAN 19 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-200715-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
306 PM CST FRI JAN 19 2007 /206 PM MST FRI JAN 19 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A WINTER STORM ORGANIZING ACROSS NEW MEXICO WILL LIFT NORTHEAST
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY NIGHT AND
SUNDAY. THE STORM WILL DRAW ABUNDANT MOISTURE FROM THE PACIFIC
OCEAN WITH A LIMITED MOISTURE RETURN FROM THE GULF OF MEXICO. THIS
STORM HAS THE POTENTIAL TO PRODUCE 4 TO 6 INCHES IN THE WATCH AREA
WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THE WATCH AREA RUNS
GENERALLY EAST OF A LINE FROM AINSWORTH THROUGH OGALLALA. AREAS TO
THE WEST CAN EXPECT SNOW ACCUMULATIONS OF 4 INCHES OR LESS.

NORTHWEST WINDS MAY INCREASE TO 15 TO 25 MPH ON SUNDAY WITH THE
POTENTIAL FOR SOME BLOWING AND DRIFTING.

A SECOND SYSTEM ON THE HEELS OF THIS DEPARTING SYSTEM WILL DROP
SOUTHEAST OUT OF WYOMING AND WESTERN SOUTH DAKOTA SUNDAY. THIS
WILL BRING THE POTENTIAL FOR FURTHER SNOW ACCUMULATIONS SUNDAY AND
SUNDAY NIGHT. AT THIS TIME...AREAS WEST OF VALENTINE THROUGH OGALLALA
ARE MOST LIKELY TO RECEIVE MODERATE SNOW ACCUMULATIONS WITH THIS
SECOND SYSTEM.

ANYONE PLANNING TRAVEL THIS WEEKEND SHOULD STAY TUNED FOR THE
LATEST UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KECK

Nearby

Snow Advisories in Nebraska, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.